# SDR ZZDA2008020

- Difficulty date: May 10, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP AT SEAT ROWS 1DF, 2DF, 3DF AND 10DEF.  REMOVED & REPLACED EMERGENCY LIGHT BATTERY SUPPLY ASSY AT STA 398 PER B717 AMM 33-51, OPS CHECK GOOD.
